# SDR USAA960710

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 9915561
- Condition: Corroded
- Location: Bs 996
- Part time: 59,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 CHECK, FOUND LEVEL 2 CORROSION AT STATION 996 FLOOR BEAM.  INSTALLED NEW BEAM AND MFG DOUBLERS PER SRM 53-05 PAGE 212A FIG 72.  CORROSION LEVEL 2.  CORROSION TASK NR C58-53300.  (M)
